# SDR AALA201808229049

- Difficulty date: August 12, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219120204
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREVIOUS MAINTENANCE VISIT,  CORROSION WAS DISCOVERED ON THE L2 DOOR CUTOUT LOWER SILL AROUND THE GIRT BAR FITTING AT FR 19 AND S23L WHICH WAS REPAIRED BY BLENDING PER EA 133964 (MINOR REPAIR). DURING THIS CURRENT MAINTENANCE VISIT THE SILL WAS REPALCED PER SRM 51-72-11 AND AIRBUS DRAWING D53110339.
